Yes, antihistamines can increase appetite with a corresponding weight gain. How much it affects you depends on a number of factors, including calorie intake, activity level (i.e., sedentary, exercise regularly, etc.), sufficient sleep, adequate hydration, metabolism rate, etc.
When I was taking antihistamines regularly, I did not experience increased weight, but it did help cut down on nausea (from allergies & other issues) and that helped with my appetite.
The other side-effect I had was restless legs, and in fact this is why I have to stop taking antihistamines once my allergy symptoms calm down.
For a more comprehensive list of side-effects, see drugs.com - for example, the following link for Benadryl (an over-the-counter antihistamine):/www.drugs.com/sfx/benadryl-side-effects.html
Under "Metabolic," it lists increased appetite...
Too many health issues to list...
Post Edited (Razzle) : 3/22/2018 7:59:03 AM (GMT-6)